Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Am I pregnant because my HCG level is increasing ?

I had a termination at 6 weeks on April 15th and it has been 7 1/2 weeks since it happened. I have been having pregnancy symptoms, so I took a two test on friday and they were positive. On Saturday I went to the clinic to take a test it was positive. Then today Sunday I went to the ER and the urine was positive and the blood was 3.4 hcg level. They said for me to come back in two days. Do you think I am pregnant and the level are increasing? The doctors at the abortion clinic said after the two weeks I was not pregnant.
Asked On : Mon, 6 Jun 2011
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good day
Usually the HCG levels after a Medical Termination of Pregnancy depend on which period it took place during the Pregnancy. Since yours is 6 weeks, it would take 6-12 weeks for your HCG levels to come to normal. Above 25 is pregnant. Your levels seem to be slowly decreasing. Have patience. Speak to your Gynaecologist regarding any other queries you have after your Termination.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor